|
On a discrete extremal problem with constraints
N. V. Zakharchenko, L. I. Nakonechna Vinnitsia Mikhailo Kotsiubynskyi State Pedagogical University
Аннотация:
The results on the existence of solutions for some discrete extremal problems with constraints were established. As an application the existence of a solution of a nonlinear eigenvalue problem was obtained.
Ключевые слова:
Discrete extremal problems with constraints, discrete nonlinear Schredinger type equations, minimizing sequence, finite-dimensional extremal problems.
Образец цитирования:
N. V. Zakharchenko, L. I. Nakonechna, “On a discrete extremal problem with constraints”, Theory Stoch. Process., 25(41):2 (2020), 89–92
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/thsp321 https://www.mathnet.ru/rus/thsp/v25/i2/p89
|
Статистика просмотров: |
Страница аннотации: | 150 | PDF полного текста: | 44 | Список литературы: | 32 |
|